# SDR SWAA2023031414550

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,180 hours, 28,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECK.<[01] R&R 4 EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M1670; M1669; M1675 AND M1668 PER AMM 33-51-06.
